# SDR 0100061152

- Difficulty date: January 4, 2001
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N152US
- Make and model: Doug DC-10-40
- Aircraft serial: 46761
- Aircraft time: 72,125 hours, 29,428 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Door
- Condition: Unsecure
- Location: Accessory Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WOULD NOT PRESSURIZE DURING CLIMBOUT OF MCO.  FLIGHT RETURNED TO MCO AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND CENTER ACCESSORY DOOR UNSECURED.  ACCESSORY DOOR WARNING SWITCH INOPERATIVE DUE TO BROKEN WIRE.  REPAIRED BROKEN WIRE AND SECURED ACCESSORY DOOR.  OPERATIONAL CHECK GOOD.
